Lenny Fukshansky, Ph.D.

Professor of Mathematics

Department

Mathematical Sciences

Areas of Expertise

Abstract Algebra
Linear Algebra
Number Theory
Adams Hall
218

Education

B.S., University of California, Los Angeles; Ph.D., University of Texas at Austin

Awards and Affiliations

National Security Agency, Young Investigator Grants, 2012-2014 and 2015-2017

Simons Foundation Collaboration Grants, 2011-2012, 2013-2015 and 2017-2022

Invited Visiting Researcher, Institut Mittag-Leffler, Stockholm, Sweden - 2013, Erwin Schroedinger Institute, Vienna, Austria - 2014 and Oberwolfach Research Institute for Mathematics, Germany - 2017

Invited Visiting Researcher, Max Planck Institut für Mathematik, Bonn, Germany, 2006, 2008, 2012

Invited Visiting Researcher, Institut des Hautes Etudes Scientifique, Paris, France, 2007, 2010

Research and Publications

L. Fukshansky, P. Guerzhoy and F. Luca, On arithmetic lattices in the plane, Proceedings of the American Mathematical Society, vol. 145 no. 4 (2017), pg. 1453--1465

A. Boettcher, L. Fukshansky, S. R. Garcia, H. Maharaj and D. Needell, Lattices from tight equiangular frames, Linear Algebra and its Applications, vol. 510 (2016), pg. 395--420

L. Fukshansky, Height bounds on zeros of quadratic forms over Q-bar, Research in Mathematical Sciences, vol. 2 no. 1 (2015), art. 19, 26 pp.

A. Boettcher, S. Eisenbarth, L. Fukshansky, S. R. Garcia and H. Maharaj, On lattices generated by finite Abelian groups, SIAM Journal on Discrete Mathematics, vol. 29 no.1 (2015), pg. 382--404

W. K. Chan, L. Fukshansky, and G. Henshaw, Small zeros of quadratic forms missing a union of varieties, Transactions of the American Mathematical Society, vol. 366 no. 10 (2014), pg. 5587--5612

L. Fukshansky, Well-rounded zeta-function of planar arithmetic lattices, Proceedings of the American Mathematical Society, vol. 142 no. 2 (2014), pg. 369--380

L. Fukshansky, Algebraic points of small height missing a union of varieties, Journal of Number Theory, vol. 130 no. 10 (2010), pg. 2099--2118

L. Fukshansky and S. Robins, Frobenius problem and the covering radius of a lattice, Discrete and Computational Geometry, vol. 37 no. 3 (2007), pg. 471-483

L. Fukshansky, On effective Witt decomposition and Cartan-Dieudonné theorem, Canadian Journal of Mathematics, vol. 59 no. 6 (2007), pg. 1284-1300